Alert archive / Montana / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 34, NWS Missoula, MT

June 13, 2006Lincoln County, Missoula County, Montana

NWS Missoula, MT issued this severe thunderstorm warning at Jun 13, 2006, 5:45 PM MDT for Lincoln County, Missoula County, Montana. It was in force for 64 days. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2006, 5:45 PM MDT (23:45 UTC)
Expired
Aug 16, 2006, 7:30 PM MDT
In force
64 days
Issued by
NWS Missoula, MT
Area
Counties, with a storm outline in the text

Counties Lincoln County, MT, Missoula County, MT

The radar

The Spokane radar (KOTX), 175 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 2:30 PM MDTTSTM WND DMGLibby, MTNUMEROUS COTTONWOOD AND ASPEN TREES OF 10-12 INCHES IN DIAMETER WERE SNAPPED OVER INTO POWER LINES IN AND AROUND LIBBY. THIS CAUSED WIDESPREAD POWER OUTAGES LEAVING CLOSE TO 3000 MEMBERS WITHOUT POWER, 2000 OF THEM UNTIL 1030 PM. 1/4-1/2 INCH HAIL WAS ALSO OBS
Jul 6, 3:40 PM MDTTSTM WND DMGLibby, MTTHE COUNTY AIRPORT IN LIBBY REPORTED MINOR WIND DAMAGE TO A FEW HANGERS. STRONG WIND GUSTS CAUSED ROOFING STEEL TO BE PEELED UP FROM THE BUILDINGS. 1/2 INCH HAIL WAS ALSO REPORTED AT THE AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 1:36 PM MDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 11.8 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2006-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 163 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2006-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
163 J/kg
Mixed-layer CIN
-275 J/kg
Mixed-layer LCL
1151 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KMSO 132345
SVRMSO
MTC063-140030-
/O.NEW.KMSO.SV.W.0034.060613T2345Z-060614T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MISSOULA MT
545 PM MDT TUE JUN 13 2006

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MISSOULA COUNTY IN WEST CENTRAL MONTANA...

* UNTIL 630 PM MDT.

* AT 536 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS STORM WAS LOCATED NEAR
  CONDON...AND WAS MOVING NORTH AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...CONDON AT 555 PM MDT..

LARGE HAIL IS LIKELY WITH THIS SEVERE THUNDERSTORM. DAMAGING WINDS
ARE POSSIBLE...ALONG WITH FREQUENT LIGHTNING AND HEAVY RAIN. FOR YOUR
PROTECTION...GO INDOORS AND STAY AWAY FROM WINDOWS. IF YOU ARE CAUGHT
OUTSIDE...MOVE TO A WELL PROTECTED AREA.

LAT...LON 4760 11357 4756 11357 4755 11359 4748 11361
      4749 11381 4751 11385 4759 11385 4760 11383

$$
VIA
5 follow-up statements
000 
WWUS55 KMSO 140003
SVSMSO

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
601 PM MDT TUE JUN 13 2006

MTC063-140030-
/O.CON.KMSO.SV.W.0034.000000T0000Z-060614T0030Z/
MISSOULA MT-
601 PM MDT TUE JUN 13 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR NORTHERN MISSOULA COUNTY...

* AT 552 PM MDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS STORM WAS
  LOCATED 8 MILES NORTH OF CONDON...AND WAS MOVING NORTH AT 20 MPH.  
  THIS STORM WILL CONTINUE TO TRACK NORTH ALONG HIGHWAY 83.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR NORTH CENTRAL IDAHO AND NORTHWESTERN MONTANA.

LAT...LON 4760 11357 4756 11357 4755 11359 4748 11361
      4749 11381 4751 11385 4759 11385 4760 11383

$$
VIA
000 
WWUS55 KMSO 140018
SVSMSO

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
617 PM MDT TUE JUN 13 2006

MTC063-140027-
/O.CAN.KMSO.SV.W.0034.000000T0000Z-060614T0030Z/
MISSOULA MT-
617 PM MDT TUE JUN 13 2006

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MISSOULA COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM OVER CONDON HAS MOVED NORTH OUT OF THE 
COUNTY. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR NORTH CENTRAL IDAHO AND NORTHWESTERN MONTANA.

LAT...LON 4760 11357 4756 11357 4755 11359 4748 11361
      4749 11381 4751 11385 4759 11385 4760 11383

$$

VIA
000 
WUUS55 KMSO 170039
SVRMSO
MTC053-170130-
/O.NEW.KMSO.SV.W.0034.060817T0038Z-060817T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MISSOULA MT
638 PM MDT WED AUG 16 2006

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LINCOLN COUNTY IN NORTHWEST MONTANA...

* UNTIL 730 PM MDT.

* AT 630 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED    
  NEAR LIBBY...AND WAS NEARLY STATIONARY.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  NEAR THE TOWN OF LIBBY THROUGH 650 PM MDT.

LARGE HAIL IS LIKELY WITH THIS SEVERE THUNDERSTORM. FREQUENT 
LIGHTNING AND HEAVY RAIN ARE ALSO EXPECTED. FOR YOUR 
PROTECTION...GO INDOORS AND STAY AWAY FROM WINDOWS. IF YOU 
ARE CAUGHT OUTSIDE...MOVE TO A WELL PROTECTED AREA.

LAT...LON 4804 11552 4819 11520 4888 11552 4880 11588

$$
MEAD
000 
WWUS55 KMSO 170118
SVSMSO

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
716 PM MDT WED AUG 16 2006

MTC053-170130-
/O.CON.KMSO.SV.W.0034.000000T0000Z-060817T0130Z/
LINCOLN MT-
716 PM MDT WED AUG 16 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR CENTRAL LINCOLN COUNTY...

* AT 709 PM MDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS STORM WAS
  LOCATED NORTH OF LIBBY...AND WAS MOVING NORTHEAST AT 15 MPH.

HAVE RECEIVED REPORTS OF HAIL JUST EAST OF LIBBY ON SWEDE MOUNTAIN 
LOOKOUT WITH HAIL COVERING THE GROUND. SIZE WAS UNKNOWN AT THIS 
TIME. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR NORTHEASTERN IDAHO AND NORTHWESTERN MONTANA.

LAT...LON 4804 11552 4819 11520 4888 11552 4880 11588

$$
MEAD
000 
WWUS55 KMSO 170129
SVSMSO

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
727 PM MDT WED AUG 16 2006

MTC053-170137-
/O.EXP.KMSO.SV.W.0034.000000T0000Z-060817T0130Z/
LINCOLN MT-
727 PM MDT WED AUG 16 2006

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LINCOLN COUNTY EXPIRES
AT 730 PM MDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED NORTH OF THE 
AREA AND IS NO LONGER SEVERE. THEREFORE THE WARNING HAS BEEN ALLOWED 
TO EXPIRE. STORMS WILL CONTINUE TO DEVELOP THROUGH THE EVENING. 
PLEASE MONITOR YOU LOCAL MEDIA FOR ADDITIONAL UPDATES. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR NORTHEASTERN IDAHO AND NORTHWESTERN MONTANA.

LAT...LON 4804 11552 4819 11520 4888 11552 4880 11588

$$
MEAD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Missoula, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 4:26 PM MDT, 1 hour 19 minutes earlier.

Area forecast discussion, Jun 13, 4:26 PM MDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MISSOULA MT
426 PM MDT TUE JUN 13 2006

.UPDATE...STRONG STORMS ARE MOVING INTO NORTH CENTRAL IDAHO THIS
HOUR. THESE STORMS ARE CAPABLE OF PRODUCING HEAVY RAIN...WHICH MAY
LEAD TO FLASH FLOODING OVER THE BLACKERBY BURN SITE NEAR
GRANGEVILLE. ALSO HIGHWAY 95 FROM RIGGINS TO SLATE CREEK WILL HAVE
TO BE MONITORED FOR MUD AND DEBRIS SLIDES. THEREFORE A FLASH FLOOD
WATCH HAS BEEN ISSUED UNTIL 8 PM MDT.

&&

.AVIATION...STRONG TO SEVERE THUNDERSTORMS WILL FORM THIS
AFTERNOON AND PERSIST THROUGH THE EVENING HOURS ACROSS MANY WESTERN
MONTANA AND CENTRAL IDAHO FLIGHT PATHS AND TERMINALS. HAIL...BOTH
AT THE SURFACE AND ALOFT...GUSTY WINDS...FREQUENT LIGHTNING AND
HEAVY RAIN CAN BE EXPECTED WITH THE STRONGEST STORMS. FYI...BOTH
TAFS AND TWEBS FOR KSMN HAVE BEEN NILED DUE TO EQUIPMENT PROBLEMS.
PLEASE SEE APPROPRIATE TAFS AND TEWBS FOR FURTHER INFORMATION.

&&

.HYDROLOGY...STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
THIS EVENING ACROSS THE AREA. MAIN SEVERE WEATHER CONCERNS WILL
BE FOR HEAVY RAIN...LARGE HAIL AND DAMAGING WINDS. IN ADDITION...FLASH
FLOODING AND OR MUD AND DEBRIS FLOWS ARE POSSIBLE IN THE BLACKERBY
BURN AREA NEAR GRANGEVILLE AND MUD AND DEBRIS PRONE AREAS NEAR RIGGINS.

&&

.PREV DISCUSSION... (ISSUED 223 PM MDT TUE JUN 13 2006)

SHORT TERM...SEVERE WEATHER THREAT EXISTS FOR THIS AFTERNOON AND
EVENING AS A THERMAL TROUGH SAGS OVER THE REGION AND AN UPPER
LEVEL JET PUSHES INTO WESTERN MONTANA. MOISTURE AMOUNTS ARE
FAVORABLE FOR AREAS ALONG AND NORTH OF A LINE FROM GRANGEVILLE TO
MISSOULA TO SEELEY LAKE...TO SEE LARGE HAIL...GUSTY WINDS AND
HEAVY RAIN. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR ALL OF
NORTH CENTRAL IDAHO AND WESTERN MONTANA EXCEPT FOR SILVER BOW AND
DEERLODGE COUNTIES WHERE MOISTURE AMOUNTS ARE LIMITED. THIS
BOUNDARY WILL SHIFT TO THE EAST LATE THIS EVENING...EFFECTIVELY
ENDING THE CHANCE FOR SEVERE WEATHER BY ABOUT 9 PM. AN UPPER LEVEL
TROUGH WILL BEGIN TO PUSH INTO THE REGION EARLY TOMORROW
MORNING...BRINGING INCREASED CLOUD COVER AND MORE WIDESPREAD RAIN.

LONG TERM...A COOL AND MOIST PACIFIC TROUGH WILL PUSH INTO THE
REGION ON WEDNESDAY. THIS WILL BRING SIGNIFICANT RAINFALL TO NORTH
CENTRAL IDAHO AND WESTERN MONTANA. TEMPERATURES WILL ALSO COOL
ABOUT 10 TO 15 DEGREES FROM TUESDAYS READINGS. THE TROUGH WILL BE
SLOW TO MOVE OFF TO THE NORTHEAST...THEREFORE KEEPING A CHANCE OF
RAIN IN THE FORECAST UNTIL MID DAY ON THURSDAY. A SLOW WARMING
TREND ALONG WITH SOME SCATTERED SHOWERS...MAINLY IN NORTHWEST
MONTANA WILL BE SEEN FROM THURSDAY THROUGH SATURDAY NIGHT.
SOUTHWEST FLOW ON SATURDAY AFTERNOON AND EVENING WILL BRING IN
SLIGHTLY MORE UNSTABLE CONDITIONS AND HAVE MENTIONED SOME THUNDER.

SUNDAY THROUGH WEDNESDAY THE PACIFIC NORTHWEST WILL REMAIN UNDER A
BROAD TROUGH AND WESTERLY (ZONAL) FLOW. THEREFORE I HAVE KEPT CHANCES
FOR PRECIPITATION AND TEMPERATURES NEAR CLIMATOLOGICAL VALUES
UNTIL THESE TIME PERIODS COME CLOSER AND FURTHER DETAILS CAN BE
ESTABLISHED FROM FORECAST MODELS.

&&

.MSO WATCHES/WARNINGS/ADVISORIES...
MT...NONE.
ID...FLASH FLOOD WATCH UNTIL 9 PM TUESDAY FOR GRANGEVILLE REGION AND...LOWER
HELLS CANYON/SALMON RIVER REGION.

&&

UPDATE...MEAD
PREV DISCUSSION...MEAD/VAI/KOLATA/DICKERSON
AVIATION...DICKERSON
Hazardous weather outlook, Jun 13, 4:34 PM MDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MISSOULA MT
434 PM MDT TUE JUN 13 2006

IDZ006>008-140300-
SOUTHERN CLEARWATER MOUNTAINS-OROFINO/GRANGEVILLE REGION-
LOWER HELLS CANYON/SALMON RIVER REGION-
334 PM PDT TUE JUN 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO.

THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT
   FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM PDT THIS EVENING.

PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
THIS EVENING ACROSS THE AREA. MAIN SEVERE WEATHER CONCERNS WILL
BE FOR HEAVY RAIN...LARGE HAIL AND DAMAGING WINDS. A SEVERE
THUNDERSTORM WATCH AND FLASH FLOOD WATCH HAVE BEEN ISSUED UNTIL 900
PM MDT.

SKYWARN SPOTTER NETWORK ACTIVATION WILL BE NEEDED THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HAZARDOUS WEATHER IS NOT EXPECTED WEDNESDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

IDZ005-009-010-MTZ001>006-043-140300-
NORTHERN CLEARWATER MOUNTAINS-WESTERN LEMHI COUNTY-
EASTERN LEMHI COUNTY-KOOTENAI/CABINET REGION-WEST GLACIER REGION-
FLATHEAD/MISSION VALLEYS-LOWER CLARK FORK REGION-
MISSOULA/BITTERROOT VALLEYS-BITTERROOT/SAPPHIRE MOUNTAINS-
POTOMAC/SEELEY LAKE REGION-
334 PM PDT TUE JUN 13 2006 /434 PM MDT TUE JUN 13 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO...NORTHWEST MONTANA AND WEST CENTRAL MONTANA.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
THIS EVENING ACROSS THE AREA. MAIN SEVERE WEATHER CONCERNS WILL
BE FOR HEAVY RAIN...LARGE HAIL AND DAMAGING WINDS. A SEVERE
THUNDERSTORM WATCH HAS BEEN ISSUED UNTIL 900 PM MDT.

SKYWARN SPOTTER NETWORK ACTIVATION WILL BE NEEDED THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HAZARDOUS WEATHER IS NOT EXPECTED WEDNESDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ007-140300-
BUTTE/BLACKFOOT REGION-
434 PM MDT TUE JUN 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MONTANA.

.DAY ONE...TONIGHT

ISOLATED STRONG TO SEVERE MAINLY DRY THUNDERSTORMS ARE EXPECTED
THIS AFTERNOON AND THIS EVENING ACROSS THE AREA. MAIN SEVERE
WEATHER CONCERNS WILL BE FOR DAMAGING WINDS. A SEVERE THUNDERSTORM
WATCH HAS BEEN ISSUED FOR THE NORTHERN PORTION OF THE BUTTE
BLACKFOOT REGION UNTIL 900 PM MDT.

SKYWARN SPOTTER NETWORK ACTIVATION WILL BE NEEDED THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HAZARDOUS WEATHER IS NOT EXPECTED WEDNESDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 13, 1:52 PM MDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MISSOULA MT
152 PM MDT TUE JUN 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     HAIL             ALBERTON                47.00N 114.47W
06/12/2006  E0.75 INCH       MINERAL            MT   PUBLIC

0723 PM     HAIL             NINEMILE                47.02N 114.41W
06/12/2006  E0.75 INCH       MISSOULA           MT   NWS EMPLOYEE

0725 PM     HAIL             1 W HUSON               47.03N 114.35W
06/12/2006  E0.75 INCH       MISSOULA           MT   AMATEUR RADIO

            MILE MARKER 78, MISSOULA COUNTY

0812 PM     HAIL             HUSON                   47.03N 114.33W
06/12/2006  E1.00 INCH       MISSOULA           MT   TRAINED SPOTTER

0830 PM     HAIL             HAPPYS INN              48.08N 115.14W
06/12/2006  E0.50 INCH       LINCOLN            MT   PUBLIC

0835 PM     HAIL             1 E ST. IGNATIUS        47.32N 114.07W
06/12/2006  E1.00 INCH       LAKE               MT   TRAINED SPOTTER

            REPORTED BY STEVE STANLEY OEM

0930 PM     HAIL             2 SE ALBERTON           46.98N 114.44W
06/12/2006  M1.75 INCH       MISSOULA           MT   TRAINED SPOTTER

            A TRAINED WEATHER SPOTTER REPORTED HAIL THE SIZE OF GOLF
            BALLS.

0948 PM     HAIL             1 W HUSON               47.03N 114.35W
06/12/2006  M1.00 INCH       MISSOULA           MT   TRAINED SPOTTER

1028 PM     HAIL             CHARLO                  47.44N 114.17W
06/12/2006  M0.75 INCH       LAKE               MT   AMATEUR RADIO

1028 PM     HAIL             RONAN                   47.53N 114.10W
06/12/2006  M0.75 INCH       LAKE               MT   AMATEUR RADIO

1031 PM     HAIL             CHARLO                  47.44N 114.17W
06/12/2006  E0.50 INCH       LAKE               MT   TRAINED SPOTTER

&&

DICKERSON
Local storm report, Jun 13, 3:03 PM MDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MISSOULA MT
303 PM MDT TUE JUN 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     HAIL             ALBERTON                47.00N 114.47W
06/12/2006  E0.75 INCH       MINERAL            MT   PUBLIC

0723 PM     HAIL             NINEMILE                47.02N 114.41W
06/12/2006  E0.75 INCH       MISSOULA           MT   NWS EMPLOYEE

0725 PM     HAIL             1 W HUSON               47.03N 114.35W
06/12/2006  E0.75 INCH       MISSOULA           MT   AMATEUR RADIO

            MILE MARKER 78, MISSOULA COUNTY

0812 PM     HAIL             HUSON                   47.03N 114.33W
06/12/2006  E1.00 INCH       MISSOULA           MT   TRAINED SPOTTER

0830 PM     HAIL             HAPPYS INN              48.08N 115.14W
06/12/2006  E0.50 INCH       LINCOLN            MT   PUBLIC

0830 PM     HAIL             7 ESE EUREKA            48.84N 114.91W
06/12/2006  E0.75 INCH       LINCOLN            MT   TRAINED SPOTTER

            HAIL FELL FOR 20 MINUTES.

0835 PM     HAIL             1 E ST. IGNATIUS        47.32N 114.07W
06/12/2006  E1.00 INCH       LAKE               MT   TRAINED SPOTTER

            REPORTED BY STEVE STANLEY OEM

0930 PM     HAIL             2 SE ALBERTON           46.98N 114.44W
06/12/2006  M1.75 INCH       MISSOULA           MT   TRAINED SPOTTER

            A TRAINED WEATHER SPOTTER REPORTED HAIL THE SIZE OF GOLF
            BALLS.

0948 PM     HAIL             1 W HUSON               47.03N 114.35W
06/12/2006  M1.00 INCH       MISSOULA           MT   TRAINED SPOTTER

1028 PM     HAIL             CHARLO                  47.44N 114.17W
06/12/2006  M0.75 INCH       LAKE               MT   AMATEUR RADIO

1028 PM     HAIL             RONAN                   47.53N 114.10W
06/12/2006  M0.75 INCH       LAKE               MT   AMATEUR RADIO

1031 PM     HAIL             CHARLO                  47.44N 114.17W
06/12/2006  E0.50 INCH       LAKE               MT   TRAINED SPOTTER

&&

DICKERSON

The office that day

Everything else NWS Missoula, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 6:44 PM MDTSevere Thunderstorm WarningMSOMissoula46 min
Jun 12, 7:14 PM MDTSevere Thunderstorm WarningMSOMineral, Missoula57 days
Jun 12, 7:26 PM MDTSevere Thunderstorm WarningMSOLake, Missoula57 days
Jun 12, 8:06 PM MDTSevere Thunderstorm WarningMSOLake, Lincoln, Sanders57 days
Jun 12, 8:31 PM MDTSevere Thunderstorm WarningMSOFlathead, Lake57 days
Jun 12, 9:26 PM MDTSevere Thunderstorm WarningMSOMineral, Missoula57 days
Jun 12, 9:31 PM MDTSevere Thunderstorm WarningMSOLincoln59 days
Jun 12, 9:42 PM MDTSevere Thunderstorm WarningMSOLake, Mineral, Sanders59 days
Jun 13, 3:26 PM MDTSevere Thunderstorm WarningMSOMissoula, Sanders58 days
Jun 13, 3:27 PM MDTSevere Thunderstorm WarningMSOLake, Mineral58 days
Jun 13, 4:08 PM MDTSevere Thunderstorm WarningMSOMissoula63 days
Jun 13, 4:10 PM MDTSevere Thunderstorm WarningMSOFlathead, Sanders64 days
Jun 13, 4:21 PM MDTSevere Thunderstorm WarningMSOFlathead, Lake64 days
Jun 13, 5:17 PM MDTSevere Thunderstorm WarningMSOFlathead64 days
Jun 13, 5:33 PM MDTSevere Thunderstorm WarningMSOSanders64 days
Jun 13, 5:58 PM MDTSevere Thunderstorm WarningMSOMineral, Missoula64 days

Nearby

Severe Thunderstorm Warnings in Montana, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.